# SDR USAA2011082300025

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 96,939 hours, 19,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door Actuator
- Part number: 20224324
- Condition: Excess Play
- Location: Ram Air Door
- Part time: 63,320 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL  FLT 759  EN ROUTE ATH TO PHL.  WITH LEFT PACK IN AUTO, "INOP AND PACK OFF" LIGHT ILLUMINATED ON OVERHEAD PANEL WITH "LEFT PACK TEMP AND LEFT PACK OFF" ON EICAS.  UNABLE TO RESET.  STRONG ODOR IN CABIN.  FOUND LEFT RAM AIR INLET DOOR ACTUATOR FREE PLAY PISTON MOVEMENT.  REPLACED INLET DOOR ACTUATOR.
